Zur Theorie der zyklischen Zahlkörper. (Zweite Abhandlung.)

H. Weber

Mathematische Annalen (1911)

  • Volume: 70, page 459-470
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Weber, H.. "Zur Theorie der zyklischen Zahlkörper. (Zweite Abhandlung.)." Mathematische Annalen 70 (1911): 459-470. <http://eudml.org/doc/158507>.

author = {Weber, H.},
journal = {Mathematische Annalen},
pages = {459-470},
title = {Zur Theorie der zyklischen Zahlkörper. (Zweite Abhandlung.)},
url = {http://eudml.org/doc/158507},
volume = {70},
year = {1911},

AU - Weber, H.
TI - Zur Theorie der zyklischen Zahlkörper. (Zweite Abhandlung.)
JO - Mathematische Annalen
PY - 1911
VL - 70
SP - 459
EP - 470
UR - http://eudml.org/doc/158507
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.